# SDR IPXA2017080920312

- Difficulty date: July 26, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 15,405 hours, 9,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 123C, RT WING CENTER FLAP LEADING EDGE OTBD EDGE CHAFFED.  REPAIRED THE FLAP LE OTBD EDGE IAW SRM 57-50-00, FIG 208.
